RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 6  


First-order necessary conditions in the problem of optimal control of a differential inclusion with phase constraints
A. V. Arutyunov, S. M. Aseev, V. I. Blagodatskikh
3
On anisotropic Hardy inequalities and their applications
R. V. Guseinov
33
On the existence of periodic solutions of semilinear elliptic equations
Ya. Sh. Il'yasov
67
Spectrum and completeness of natural oscillations of the atmosphere with temperature stratification
S. A. Stepin
83
Averaging of boundary value problems with a singular perturbation of the boundary conditions
G. A. Chechkin
99
A uniqueness theorem and intersections of nilpotent subgroups in finite groups
V. I. Zenkov
151
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019